Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A dynamical system on $E^4$ neither isomorphic nor equivalent to a differential system


Author: W. C. Chewning
Journal: Bull. Amer. Math. Soc. 80 (1974), 150-153
MSC (1970): Primary 34C35, 54H20, 58F99
MathSciNet review: 0326781
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. H. Bing, The cartesian product of a certain nonmanifold and a line is 𝐸⁴, Ann. of Math. (2) 70 (1959), 399–412. MR 0107228
  • 2. R. H. Bing, A decomposition of 𝐸³ into points and tame arcs such that the decomposition space is topologically different from 𝐸³, Ann. of Math. (2) 65 (1957), 484–500. MR 0092961
  • 3. Otomar Hájek, Dynamical systems in the plane, Academic Press, London-New York, 1968. MR 0240418
  • 4. Jack K. Hale, Ordinary differential equations, Wiley-Interscience [John Wiley & Sons], New York-London-Sydney, 1969. Pure and Applied Mathematics, Vol. XXI. MR 0419901

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 34C35, 54H20, 58F99

Retrieve articles in all journals with MSC (1970): 34C35, 54H20, 58F99


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13396-3